# SDR COM11919

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Support
- Condition: Cracked
- Location: Wings
- Part time: 11,989 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK NR 5720-551/651-01I.  THE SKIN SUPPORTS WERE REPAIRED IAW AERO-DESIGN REPORT NR 1327-2. P/N; 120-17056-005, 1 EA; 120-17056-007, 4 EA; 120-17056-019, 1 EA; 120-17056-017, 1 EA; 120-17056-015, 2 EA; 120-17060-013, 1 EA; 120-17056-013, 1 EA; 120-17056-011, 1 EA; 120-17057-007, 1 EA; 120-17057-006, 1 EA; 120-17059-015, 1 EA; 120-17059-017, 1 EA.
